MathSciNet Relay Station
MathSciNet bibliographic data
MR1323149 03D05 (03B15 03B25 68Q60 68Q68 90D44)
Muller, David E.; Schupp, Paul E. Simulating alternating tree automata by nondeterministic automata: new results and new proofs of the theorems of Rabin, McNaughton and Safra. Theoret. Comput. Sci. 141 (1995), no. 1-2, 69–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement